# SDR IPXA2016040501723

- Difficulty date: March 20, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 25,313 hours, 15,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N539186
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, AFT PIT RT TRANSITION PANEL HAS CORROSION NEAR TIE DOWN FITTING AT BS 1280 INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51-70-13.
